| Model Number |
MMT-751LNAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had keypad anomaly and insulin was squirting out during prime.The customer reported that, the buttons can be sticky and non responsive.The customer stated that, the screen was blank however battery cap was damaged and also insulin pump had unexplained no delivery alarms.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.